Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Knee rotated around in its socket, along those lines resulting in irregular shaped knees. What should i do?

hello sir im sorry to incoveince you at this time but i have a problem with my knees at a younger age i played many sports and activities during this time span i have how do i explain it my knee has rotated around in its socket or something along those lines resulting in irregular shaped knees and some times pain is there a way to put them back in place or such its interferring with my martail arts training thank you
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It seems that you have a mild malalignment of the knees - may be congenital. This needs a direct clinical examination to detect the degree of deformity that you have.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor